# SDR AUS20011230

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna A188A
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C471698
- Condition: Cracked
- Location: Propeller
- Part time: 1,500 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA OF NR 1 BLADE SOCKET.  FOUND DURING EDDY CURRENT INSPECTION.
